# SDR CALA2023072802347

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 127,263 hours, 19,789 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Heat Shield
- Part number: 50R28001
- Condition: Damaged
- Location: #2 Engine Oil Ta
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG OIL TANK HEAT SHIELD DAMAGED/MISSING. PLACED #2 ENGINE OIL TANK INSULATION HEAT BLANKET ON DIP FOR 10 CYCLES. MM 79-11-00-202-0001-N01 PER AMM 79-11-00-202-001-N01 OK TO PLACE ENG 2 OIL TANK TOMC-APPROVAL FROM SC1ELBYC COMMENT HEATSHIELD ON DIP TO BE REPLACED WITHIN 10 CYCLES DUE TO DAMAGE OVER 50% OF HEATSHIELD INSPECTED AND FOUND APPROX 50 % HEATSHIELD MISSING/DAMAGED ON #2 APPROVED ENG OIL TANK. APPROVED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. REMOVED AND REPLACED ENG #2 OIL TANK HEATSHIELD AS PER AMM 79-11-01.
